RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2008, Volume 4, Number 2, Pages 157–168 (Mi nd229)  

This article is cited in 2 scientific papers (total in 2 papers)

Lagrange's identity and its generalizations

V. V. Kozlov

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: The famous Lagrange identity expresses the second derivative of the moment of inertia of a system of material points through the kinetic energy and homogeneous potential energy. The paper presents various extensions of this brilliant result to the case 1) of constrained mechanical systems, 2) when the potential energy is quasi-homogeneous in coordinates and 3) of continuum of interacting particles governed by the well-known Vlasov kinetic equation.

Keywords: Lagrange's identity, quasi-homogeneous function, dilations, Vlasov's equation.

Full text: PDF file (129 kB)
UDC:  517.93
MSC: 37A60, 82B30, 82CXX
Received: 14.08.2008

Citation: V. V. Kozlov, “Lagrange's identity and its generalizations”, Nelin. Dinam., 4:2 (2008), 157–168

Citation in format AMSBIB
\Bibitem{Koz08}
\by V.~V.~Kozlov
\paper Lagrange's identity and its generalizations
\jour Nelin. Dinam.
\yr 2008
\vol 4
\issue 2
\pages 157--168
\mathnet{http://mi.mathnet.ru/nd229}


Linking options:
  • http://mi.mathnet.ru/eng/nd229
  • http://mi.mathnet.ru/eng/nd/v4/i2/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “The generalized Vlasov kinetic equation”, Russian Math. Surveys, 63:4 (2008), 691–726  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. Gidea M., Niculescu C.P., “A Brief Account on Lagrange's Algebraic Identity”, Math. Intell., 34:3 (2012), 55–61  crossref  mathscinet  zmath  isi  scopus
  • Нелинейная динамика
    Number of views:
    This page:526
    Full text:139
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020